Female, 37.5 years old, no previous pregnancies, no previous history of RUQ pain, no recent surgeries or illnesses.
I have been experiencing right upper quadrant (abdominal) pain for approx. 3.5 weeks and it is a constant pain that on occasion increases in sharp cramp-like intervals. It can be quite painful when intaking deep breaths and I know I don't want to have to sneeze or vomit as I can imagine the pain intensity then. The less I move the less the pain I have, although it doesn't radiate to my back. I have no fever, vomiting, constipation or diarrhoea. I have no loss of appetite.
I was hospitalised for 5 days and had a barrage of tests including:
Bloods, urine, ECG, CT with contrast, ultrasound and nuclear medicine (hidat, liver test) but no abnormalities were found. Effectively ruling out ectopic pregnancy, appendicitis and gallstones.
I have taken Somac, Buscopan and Anti-inflammatory tablets, but to no avail. I feel that Paracetamol helps with the pain and so my GP prescribed Digesic.
I am usually on a very healthy diet, low fat, low salt, low sugar. I try to exercise regularly and I don't drink alcohol regularly or smoke.
I don't feel sick. I am a little tired but I attribute that to having the constant pain to deal with and it is also a side effect of digesic.
Initially I had a lot of gaseous bloating for a few days and a dull occasional pain that centred around my navel. Then I began annual leave and the bloating settled but the pain moved to my right side and changed in intensity and became constant. It has remained there since.
At the moment I am having good and bad days i.e. Monday & Wednsday in bed, Tuesday went to the doctors and ran some errands, and actually didn't go back to bed until the evening. Maybe I over-did things.
The next test the Drs are talking about is a gastroscopy and colonoscopy.
Can someone out there please shed some light on my situation as I want to get well and get back to work and living a normal life again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?